lyrica change 5 days per incremental increase Journals

Totally Terrible Tuesday

Jul 27, 2010 - 0 comments
Tags:

side effects

,

Pain

,

medication

,

numbness

,

Cold

,

vision

,

lyrica

,

nerve pain

,

journaling

,

aphasia



Today is a bad day again.  :(   I have the super Lyrica Fog, where it feels like everything is moving at slow speed or something.  It litperally feels like I remember feeling when you are soooooo wasted you cannot stand up. (from alcohol)I feel all wobly and look like it too I think.  It is a very weird feeling, and it is rather unpleasant.  especially combined with nblurry vision and randomly falling asleep at socially nnaceptable hours.

I feel as though I cannot find the words I want when I need them, which is apparently a common side effect.  But from where I am standing, it seems rather like poison that can happen to have a positive effect once in awhile..

I cannot help but be suspicious of the products of a company who is in league with the corporate lobbysits and insurance companies, getting payed thousands of dollars per month by my insurance company, in exchange for pounds of pills that might as well have a skull and crossbones on their labels, yet are instead marketed as the new holy grail of medications, with happy sounding names and smiling people in the commercials.

In truth it is a chemical whch has multiple effects on my body.  I have not yet decided if the effects of this chemical are net positive or net negative for me.  I am told I must wait a few months before cataloging  this new chemical as medication or poison.

Fine I will.  But I write this in defiance of you Lyrica, because I already dislike you for making me feel too tired to even read.  So I will type this entiure journal entry.  Even if just to prove to myself that I can do it even though I want to be doing laundry and cannot muster the strength.  Even if holding my hands av=bove the keyboard makes my arms tingle and my fingers twitch alternating pain and cold dead numbness.

Oh yes Lyrica, I do bite my thumb at thee.

Post a Comment